On the structure of positive radial solutions for quasilinear equations in annular domains

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

We study the existence, multiplicity and nonexistence of positive radial solutions to boundary value problems for the quasilinear equation div (A(|∇u|)∇u) + λh(|x|)f(u) = 0 in annular domains under general assumptions on the function A(u). Various possible behaviors of the quotient f(u)/A(u)u at zero and infinity are considered. We shall use fixed point theorems for operators on a Banach space.

Original languageEnglish (US)
Pages (from-to)111-128
Number of pages18
JournalAdvances in Differential Equations
Volume8
Issue number1
StatePublished - Dec 1 2003

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the structure of positive radial solutions for quasilinear equations in annular domains'. Together they form a unique fingerprint.

  • Cite this